Marjeta Kramar Fijavž
Marjeta Kramar Fijavž
associate professor, University of Ljubljana
Geverifieerd e-mailadres voor fgg.uni-lj.si - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Spectral properties and asymptotic periodicity of flows in networks
M Kramar, E Sikolya
Mathematische Zeitschrift 249 (1), 139-162, 2005
1162005
Positive operator semigroups
A Bátkai, MK Fijavž, A Rhandi
Operator Theory: advances and applications 257, 2017
652017
Variational and semigroup methods for waves and diffusion in networks
MK Fijavz, D Mugnolo, E Sikolya
Applied Mathematics and Optimization 55 (2), 219-240, 2007
632007
Vertex control of flows in networks
KJ Engel, MK Fijavž, R Nagel, E Sikolya
Networks & Heterogeneous Media 3 (4), 709, 2008
602008
The semigroup approach to transport processes in networks
B Dorn, MK Fijavž, R Nagel, A Radl
Physica D: Nonlinear Phenomena 239 (15), 1416-1421, 2010
462010
Maximal controllability for boundary control problems
KJ Engel, MK Fijavž, B Klöss, R Nagel, E Sikolya
Applied Mathematics & Optimization 62 (2), 205-227, 2010
372010
Semigroups for initial-boundary value problems
M Kramar, D Mugnolo, R Nagel
Evolution Equations: Applications to Physics, Industry, Life Sciences and …, 2003
222003
Diffusion in networks with time-dependent transmission conditions
W Arendt, D Dier, MK Fijavž
Applied Mathematics & Optimization 69 (2), 315-336, 2014
212014
Theory and applications of one-sided coupled operator matrices
M Kramar, D Mugnolo, R Nagel
Aracne, 2002
172002
Waves and diffusion on metric graphs with general vertex conditions
KJ Engel, MK Fijavž
arXiv preprint arXiv:1712.03030, 2017
152017
Estimation of suspended sediment loads using copula functions
N Bezak, S Rusjan, M Kramar Fijavž, M Mikoš, M Šraj
Water 9 (8), 628, 2017
142017
Exact and positive controllability of boundary control systems
KJ Engel, MK FijavŽ
arXiv preprint arXiv:1610.00954, 2016
142016
Asymptotic periodicity of flows in time-depending networks
F Bayazit, B Dorn, MK Fijavž
arXiv preprint arXiv:1302.4196, 2013
112013
Numerical optimal control method for shockwaves reduction at stationary bottlenecks
I Strnad, M Kramar Fijavž, M Žura
Journal of advanced transportation 50 (5), 841-856, 2016
72016
Generalized Normalized Cut and Spanning Trees for Water Distribution Network Partitioning
J Zevnik, M Kramar Fijavž, D Kozelj
Journal of Water Resources Planning and Management 145 (10), 04019041, 2019
32019
Equal--area method for scalar conservation laws
MK Fijavž, M Lakner, MŠ Rugelj
The ANZIAM Journal 53, 156-170, 2012
32012
Irreducible groups with submultiplicative spectrum
M Kramar
Linear algebra and its applications 378, 273-282, 2004
32004
Semigroups of max-plus linear operators
MK Fijavž, A Peperko, E Sikolya
Semigroup Forum 94 (2), 463-476, 2017
22017
Semitransitive subspaces of matrices
J Bernik
Electronic Journal of Linear Algebra 15, 225-238, 2006
2*2006
The structure of irreducible matrix groups with submultiplicative spectrum
M Kramar*
Linear and Multilinear Algebra 53 (1), 13-25, 2005
22005
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20